# SDR 20001024SH002

- Difficulty date: August 16, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS1916
- Condition: Cracked
- Location: Tail Rotor
- Part time: 184 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, FOUND FORWARD SEGMENT CRACKED ACROSS ONE SPAN.  (X)
